# SDR SWAA104088

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 5,018 hours, 3,047 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 162A31061
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON DEPARTURE RAISED GEAR AND FELT VIBRATION, SUSPECTED NOSE GEAR DOOR TO BE OPEN.  PERFORMED FLY-BY AND TOWER VERIFIED DOOR OPEN.  RETURNED TO BHM.  FOUND RT DOOR CONNECTOR ROD BROKEN.  REMOVED AND REPLACED ROD END PER MM.
